MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HUMERAL ANATOMICAL METAPHYSIS - CEMENTLESS; SHOULDER CEMENTLESS METAPHYSIS

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HUMERAL ANATOMICAL METAPHYSIS - CEMENTLESS; SHOULDER CEMENTLESS METAPHYSIS
Model Number 04.01.0024
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022 : lot 1710035: 70 items manufactured and released on 28-may-2018.Expiration date: 2023-05-13.No anomalies found related to the problem.To date, 44 items of the same lot have been sold without any similar reported event in the period of review.Additional implants involved: batch review performed on (b)(6) 2022 on anatomical shoulder system 04.01.0089 double eccenter (k170910) lot.181485: lot 181485: 198 items manufactured and released on 08-may-2018.Expiration date: 2023-04-26.No anomalies found related to the problem.To date, 176 items of the same lot have been sold without any similar reported event in the period of review.Batch review performed on (b)(6) 2022 on anatomical shoulder system 04.01.0093 metal humeral head ø46 (k170910) lot.167986: lot 167986: 38 items manufactured and released on 04-may-2017.Expiration date: 2022-04-17.No anomalies found related to the problem.To date, 36 items of the same lot have been sold without any similar reported event in the period of review.Batch review performed on (b)(6) 2022 on anatomical shoulder system 04.01.0131 hc pegged glenoid ø46 (k170910) lot.182675: lot 182675: 96 items manufactured and released on 27-sep-2018.Expiration date: 2023-09-17.No anomalies found related to the problem.To date, 89 items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
The patient came in for a post-op appointment and poor range of motion was observed.The surgeon at about 3 years and 4 months post primary decided to remove all components except the stem.The surgery was completed successfully.

Brand Name
ANATOMICAL SHOULDER SYSTEM HUMERAL ANATOMICAL METAPHYSIS - CEMENTLESS
Common Device Name
SHOULDER CEMENTLESS METAPHYSIS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16032690
Report Number3005180920-2022-00947
Device Sequence Number7224236
Product Code KWS
UDI-Device Identifier07630040712620
UDI-Public07630040712620
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2023
Device Model Number04.01.0024
Device Catalogue Number04.01.0024
Device Lot Number1710035
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2022
Initial Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale